# SDR 96ZZZX4704

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722H
- Make and model: Bell 206L-3
- Aircraft serial: 51452
- Engine: Allsn 250C30
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23035178
- Condition: Corroded
- Location: Mount Pad
- Part time: 3,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTED CORROSION ON RT GEARBOX BOSS OCCURRED DURING NORMAL OPERATION.  FOUND DURING ROUTINE INSPECTION.  RECOMMENDED SUPPLIER CHECK MATERIALS FOR DEFECTS.  SIMILAR PROBLEM FOUND ON THREE GEARBOXES.
